Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it anxiety or heart problems ?

i have been to the er 6 times now since october for the following symptoms, chest pain , nausea , dizziness left arm gone numb/tingley my chest feels like someone is crushing/squeezing it and i just feel really wierd like im just gonna pass out and not wake up ever again..they did all kinds of tests blood/ ekg they say my heart is normal but never told me what they think it is anyone ever/does have these syptoms and if so please explain to me what it is ? i think the er is sick of seeing me.... i got a pinched nerve in my neck thats the cause of my arm pain ty im 30 trs old and they told me im to younge to have a heart attach or heart problems i find that hard to believe also.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Are you on any meds for anxiety? Sounds like you need to be. Stop going to ER's and go to a good gp. Other testing can be done with thyroid levels and electrolytes. When these test are done and nothing is found you are left with anxiety. Which does suck to have, but is better than the alternative of heartattack or lethal arrhythmia.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor